Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A flat plane that is not the limit of periodic flat planes

Daniel T Wise

Algebraic & Geometric Topology 3 (2003) 147–154

arXiv: math.GR/0303071

Abstract

We construct a compact nonpositively curved squared 2–complex whose universal cover contains a flat plane that is not the limit of periodic flat planes.

Keywords
CAT(0), periodic flat planes, $C(4)$–$T(4)$ complexes
Mathematical Subject Classification 2000
Primary: 20F67
Secondary: 20F06
References
Forward citations
Publication
Received: 27 January 2003
Accepted: 11 February 2003
Published: 20 February 2003
Authors
Daniel T Wise
Department of Mathematics and Statistics
McGill University
Montreal
Quebec H3A 2K6
Canada